# SDR AWXA9700290

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS INOP AT ROWS 16 AND 17.  REPAIRED WIRE ON SEAT 17 AND RELAMPED SEAT 16 EMERGENCY LIGHTS, OPS CHECK GOOD.  STC - SA3432NM.
